# SDR CALA2024021200402

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR HAS LIQUID INGRESS TOP SIDE 94 1/2IN FROM I/B, 5 1/ 2IN FROM T/E, AND 3 IN DIAMETER.  REPAIRED RH ELEVATOR PN D5528000301300 SN CG1998 UPPER SKIN 94.5 IN FROM IB 5.5IN FROM TE ZONE 3.3IN DIA IAW A320 SRM 55-21-11-30 0-005 CAT A
